# SDR HALA2022011100009

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 45,484 hours, 7,150 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  DURING INSPECTION OF ENG. 2 FIRE LOOP A FOUND WIRE # 3A001B (R) 20 DAMAGED (N1 SPEED PROBE 4087KS1).    REMOVED AND REPLACED WIRE 3A001 R20 PER AMM 70-71-24 MK. (502110) 1/10/22. OPERATIONAL CHECK PENDING. OPS TEST OK PER AMM 26-12- 00-710-812-A. OK FOR SVC.
